I was put on Eliquis in March & am now experiencing severe hair loss! I've cld my doc who doesn't know! Stress possible. No matter wht this HAS TO STOP! I thought I was safe fm hair loss wth this med!
Can't be much help as I'm on warfarin. However I couldn't put up with severe hair loss....far too vain I'm afraid.....can you ask to change to a different drug ?
I’ve thought my hair is thinner since starting Apixaban but haven’t had severe hair loss
I found my hair was getting brittle on warfarin and is better on apixaban, but we're all different. Try another NOAC.
I started on Apixaban over a year ago, and from the first week became distressed with the amount of hair I was losing. However, after about 6 months it became less and now I think the hair loss is back to a normal rate.
In the meantime, I coped by using a dry shampoo spray to thicken my hair.
Hi. I found that when I first started taking Eliquis. A pharmacist suggested I try a protein supplement called Hair Jelly. I took a 3 month course and found it really helped.
I have found something like this on amazon - red and white packaging cost about £29 is this the same thing as you had Pam?
Yes, that's the one!
I have to say since staring Apixiban nearly two years ago I too have noticed a thinning of my hair although because I usually have a No two on my head the hair loss is not that obvious.
Been on apixaban for 4 years no hair loss
Hairloss can be a symptom of a lack of zinc.
when it comes to hair loss?
aswell Does anyone know how long after stopping taking eliquis the hair loss stops? I've suffered from insomnia...
been on Eliquis since August, 2017 and finally connected that timing with my hair loss ... which has been...
Start a Community